Menu
Your Cart

Lemsip Max Flu Lemon - 10 Sachets

Lemsip Max Flu Lemon - 10 Sachets
Out of stock
Lemsip Max Flu Lemon - 10 Sachets
  • Out of stock
  • Brand: Lemsip
  • SKU: 0898551
  • EAN: 5000158064461
£4.59
GPhC Regulated
Pharmacy
Free Delivery
Over £40
Discreet Delivery
Always

What are Lemsip Max Flu Lemon Sachets?

Lemsip Max Flu Lemon contains a combination of ingredients which are effective in relieving the symptoms associated with heavy colds and flu, including relief of aches and pains, headache, sore throat, nasal congestion or runny nose, pain and congestion of sinusitis and lowering of temperature.

  • Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce fever (antipyretic).
  • Pseudoephedrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which can cause a headache.

How to make Lemsip Max Flu Lemon Sachets

To be made into a hot drink. Dissolve the content of one sachet by stirring into a mug of hot, not boiling, water and sweeten to taste. Stir until dissolved. It is important to drink plenty of fluids when suffering from colds and flu.

Adults, the elderly and children aged 16 years and over: One sachet every 4-6 hours as required. Do not take more than 4 sachets in 24 hours.

If the symptoms persist for more than 3 days or worsen, consult your pharmacist.

What do Lemsip Max Flu Lemon Sachets contain

Each sachet of Lemsip Max Flu Lemon (powder) contains the active ingredients paracetamol 1000mg and pseudoephedrine hydrochloride 60mg. 

Shipping Costs

Free UK Delivery on all orders over £40 - Delivery within 2-5 working days

Standard UK Delivery - £2.89 - Delivery within 2-5 working days